this may be a side effect from the deppo shot it self i was on the deppo shot and it made me have my period for a month at at time some times it was really havey and some times it was light but thick and affter i got off the deppo when i had my period it hurts you may want to call the dr and see if you need to go see them.View Thread
why is it only when I'm off birth control ill have my period for a month at a time and it hurts almost feels like a miscarriage but i haven't had sex for over a year should i go see a ob-gyn because this didnt start happening untell i had a dnc on Feb/21/12 and when i had that done i didnt bleed for 2 days straight affter the dnc and then on the third day i had blood clots the size of golf balls randomly start coming out and i went to the er i sat in a wheel chair while i was there i was there for 4 hours and was still bleeding when i got on the bed at the hospital the bleeding started to stop but it felt like it wasnt stoping then a few weeks affter that they had put me on the depo shot and the depo shot made me bleed 3 months at a time and i went with out birth control and when i had my period it hurt really bad and they put me on the patch. the patches keeped falling off at times so they put me on the pill .i take the pill every day regularly . i had not been able to get to the pharmacy . i started bleeding affter i had just had my period it stoped for a day and started up again a day latter. but it is causeing this pain on the right side of my ovaries.but iv had this pain happen before but only when im not on birth controll could some one tell me whats going on? View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.